理论数学

Vol.5 No.4 (July 2015)

偏序集到完全分配格的并稠嵌入
Join Dense Embeddings of Posets in Completely Distributive Lattices

 

作者:

徐晓泉 :南昌师范学院数学与计算机系,江西 南昌

 

关键词:

偏序集子集系统完全分配格并稠嵌入正则关系Poset Subset System Completely Distributive Lattice Join Dense Embedding Regular Relation

 

摘要:

基于正则关系,建立了偏序集到完全分配格的并稠嵌入定理,证明了在同构的意义下,偏序集到完全分配格的并稠嵌入是唯一的,即均是由一些正则关系诱导的并稠嵌入。

Based on regular relations, the join dense embedding theorem of posets in completely distributive lattices is established, and it is proved that up to isomorphism, such embeddings are unique, that is, they all are the join dense embeddings induced by certain regular relations on posets.

文章引用:

徐晓泉 (2015) 偏序集到完全分配格的并稠嵌入。 理论数学, 5, 156-166. doi: 10.12677/PM.2015.54024

 

参考文献

分享
Top